Majid Moradi
Majid Moradi
PhD student
Verified email at shahroodut.ac.ir
Title
Cited by
Cited by
Year
Möbius quantum walk
M Moradi, M Annabestani
Journal of Physics A: Mathematical and Theoretical 50 (50), 505302, 2017
52017
Asymptotic Behavior and Limiting Distribution of Quantum Walk on Cycles with General U (2) Coin by Reduced Characteristic Matrix Method
M Moradi, M Annabestani
arXiv preprint arXiv:1909.13075, 2019
2019
Entanglement in a fermionic spin chain containing a single mobile boson under decoherence
HA Zad, M Moradi
The European Physical Journal B 91 (8), 1-6, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–3